American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E17) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Arnold W. Miller, Boaz Tsaban and Lyubomyr Zdomskyy. Selective covering properties of product spaces, II: $\gamma$ spaces. Trans. Amer. Math. Soc. 368 (2016) 2865-2889.
Abstract, references, and article information   
View Article: PDF

[2] Martin Goldstern, Jakob Kellner, Saharon Shelah and Wolfgang Wohofsky. Borel conjecture and dual Borel conjecture. Trans. Amer. Math. Soc. 366 (2014) 245-307.
Abstract, references, and article information   
View Article: PDF

[3] Juris Steprāns. Maximal functions and the additivity of various families of null sets. Trans. Amer. Math. Soc. 364 (2012) 3555-3584.
Abstract, references, and article information   
View Article: PDF

[4] Tal Orenshtein and Boaz Tsaban. Linear $\sigma$-additivity and some applications. Trans. Amer. Math. Soc. 363 (2011) 3621-3637. MR 2775821.
Abstract, references, and article information   
View Article: PDF

[5] Dilip Raghavan. There is a Van Douwen MAD family. Trans. Amer. Math. Soc. 362 (2010) 5879-5891. MR 2661500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Michał Machura, Saharon Shelah and Boaz Tsaban. Squares of Menger-bounded groups. Trans. Amer. Math. Soc. 362 (2010) 1751-1764. MR 2574876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Heike Mildenberger and Saharon Shelah. The near coherence of filters principle does not imply the filter dichotomy principle. Trans. Amer. Math. Soc. 361 (2009) 2305-2317. MR 2471919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Justin Tatch Moore, Michael Hrusák and Mirna Dzamonja. Parametrized $\diamondsuit$ principles. Trans. Amer. Math. Soc. 356 (2004) 2281-2306. MR 2048518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jörg Brendle. The almost-disjointness number may have countable cofinality. Trans. Amer. Math. Soc. 355 (2003) 2633-2649. MR 1975392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia